# SDR CALA2013111292850

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 50,029 hours, 20,012 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF 1 RADIO INOPERATIVE.  REPLACED VHF 1 ANTENNAE IAW MM.  PERFORMED OPERATIONAL CHECK.
